# SDR DALA2016051003861

- Difficulty date: May 9, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 61,722 hours, 26,974 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 740-760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN BS 740-760, STR 18-20L DAMAGED.   FOUND OUT OF LIMITS IAW SRM.  TRIMMED OUT DAMAGE.  REPAIRED IAW SRM.
